# SDR CALA2025030302539

- Difficulty date: March 3, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 35,286 hours, 12,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 31C ROW EMERGENCY LIGHT INOP DEFERRING SEAT MOUNTED EMERGENCY LIGHT AT 31C TOMC APPROVED SEAT 31C EMERGENCY EXIT SEAT MOUNTED LIGHT DEFERRED DDP C/W REMOVED AND REPLACED LIGHT ASSY PER CMM 25-23-55. OPS CHECH GOOD.PARTS USED:  29-3326-3-0013, QTY :1
